# SDR AALA2009042100787

- Difficulty date: April 21, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT ROW 45 SEAT C AND G HAS WRONG LENS.  REPLACED EMERGENCY LIGHT AT ROW 45 SEAT C AND G WITH CORRECT LENS.
